About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 356746, 8 pages
http://dx.doi.org/10.1155/2013/356746
Research Article

Stability of Nonlinear Stochastic Discrete-Time Systems

1College of Information Science & Engineering, Shandong University of Science and Technology, Qingdao, Shandong 266590, China
2College of Information and Electrical Engineering, Shandong University of Science and Technology, Qingdao, Shandong 266590, China

Received 6 May 2013; Accepted 12 July 2013

Academic Editor: Baocang Ding

Copyright © 2013 Yan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Li, Weihai Zhang, and Xikui Liu, “Stability of Nonlinear Stochastic Discrete-Time Systems,” Journal of Applied Mathematics, vol. 2013, Article ID 356746, 8 pages, 2013. doi:10.1155/2013/356746